# SDR SWAA2016102609110

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 51,685 hours, 21,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASH LIGHT STRAP BROKEN.  R&R STRAP IAW SIP.
